Results 1 to 5 of 5

Thread: more acne and low libido on Nolvadex

  1. #1 18th May 2017 
    Will's Avatar
    Join Date
    Sep 2015
    Posts
    92
    Thanks
    2
    Thanked 0 Times in 0 Posts

    more acne and low libido on Nolvadex

    Has anyone heard about Nolvadex causing acne? My buddy is using Nolvadex, he is not on PCT and hasn't used any type of steroids. He is using it because he had a small gyno since puberty. He has heard that Nolvadex can reduce gyno and he doesn't want to use letrozole because of the rough side effects. Recently his acne is getting worse on the face, upper back and shoulders.
    Also, he reported that his libido is lower since started Nolvadex.
    Nolvadex blocks estrogen receptors but doesn't impact estrogen levels as far as I know, but can the blocking cause the same libido decrease as to having not enough estrogen?
  2. #2 18th May 2017 
    Charlyd's Avatar
    Join Date
    Jul 2015
    Posts
    89
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Hello mate, I have had a small gyno after a puberty as well. And it flared up when I started using steroids. I've been researching gyno for quite a while and it seems like the only option to remove it completely is surgery... If you have a hard tissue under your nipple then it can't be removed by using some kind of drugs. It can be reduced to a minimum though with a good diet, a lot of cardio and possibly letrozole but it will stay there anyway and will flare up again if any steroids are used...

    Acne is probably from hormonal changes and your friend should probably stop using Nolvadex.

    I have also read that Nolvadex can impact libido but it's pretty rare side effect. I didn't have any problems with libido when using Nolvadex.
  3. #3 18th May 2017 
    Dirk's Avatar
    Join Date
    Nov 2015
    Posts
    77
    Thanks
    1
    Thanked 0 Times in 0 Posts
    I believe that Nolvadex or any other drug can't remove breast tissue, only surgery. If your nipples are just sore and puffy then you can stop gyno by using SERMS and other anti-estrogen drugs. But if you can actually feel tissue under your nipple then it will stay there, unless you choose to do a surgery.
  4. #4 18th May 2017 
    Will's Avatar
    Join Date
    Sep 2015
    Posts
    92
    Thanks
    2
    Thanked 0 Times in 0 Posts
    I have read studies that show some drugs can greatly reduce gyno... But yeah, it will still stay there. If you block the estrogen by using Nolvadex or lower the estrogen levels by using letrozole then most of the tissue reabsorbed by your body. I have also a few read logs where people successfully remove gyno that was caused by steroid cycle but I guess you must take them when your gyno just started to form. It might be a lot more difficult for someone that had gyno for years. It would probably stay there anyway but it's possible to greatly reduce the size of it.
  5. #5 23rd May 2017 
    DragonForce's Avatar
    Join Date
    May 2017
    Posts
    5
    Thanks
    0
    Thanked 0 Times in 0 Posts
    A friend of mine had really bad acne on his back. After taking Retin-A for half a year his skin was like there has never been a single pimple on it.

Similar Threads

  1. Genetics, Libido, and PT-141
    By RP141 in forum Bremelanotide PT-141
    Replies: 0
    Last Post: 14th August 2016, 11:24 PM
  2. Replies: 2
    Last Post: 17th April 2016, 07:43 PM
  3. female libido
    By hulk in forum General Industry Discussion
    Replies: 43
    Last Post: 12th November 2015, 01:09 AM
  4. Libido Question
    By mra730 in forum Melanotan Forum
    Replies: 3
    Last Post: 16th March 2015, 05:56 PM

Tags for this Thread